# SDR MWEA010562

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAD A CRACK ON THE NR 6 BEAM LOWER SIDE AT CENTER OF DOOR.  STOP DRILLED CRACK, FABRICATED LOCATED DRILLED AND ISNTALLED REPAIR DOUBLERS.
